# SDR 95UALD10010

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHTING FROM SEAT 9B TO 18B LEFT SIDE CABIN INOPERATIVE.  REPLACED POWER CABLE JUST AFT OF DOOR L-2 TO EEL LIGHT STRIP.
